# SDR 2WAA202503200067

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 56,336 hours, 31,855 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: MS288892
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND RISING LANDING GEAR, THE LANDING GEAR'S RED NOSE LIGHT WAS NOT EXTINGUISHED.
